Need Help? Visit our Advice Centre
Anadin Extra 16 Tablets

Anadin Extra 16 Tablets

Anadin Extra Tablets have a triple action formulation to treat headaches, aches and pains, peiod pain, migraine, dental pain, sore throat, strains , sprains and cold and flu symptoms.

Each tablet contains: Aspirin 300mg, Paracetamol 200mg and caffeine 45mg
Also contains: microcrystalline cellulose (E460), hydoxypropyl methyl celluose (E464).

This product contains Aspirin and should not be given to children under 16 years.

 

WARNING:

ALWAYS READ THE LABEL

Conatins Aspirin

  • RRP £2.65
  • Our Price: £2.45
  • Qty

Need to ask the Pharmacist about this product? Click Here

More Products Like This

Disprin Asprin 16 Tablets

Disprin Asprin 16 Tablets

Each tablet contain: aspirin Ph Eur 300mg, calcium carbonate, maize starch, citirc acid anhydrous, talc, sodium lauryl sulphate, saccharin, crospovidone and lime flavour.

  • Our Price: £1.49
  • More Info about Disprin Asprin 16 Tablets
Paracodol 20 Capsules

Paracodol 20 Capsules

Each tablet contains Paracetamol 500mg and Codeine 8mg

  • Our Price: £2.79
  • More Info about Paracodol 20 Capsules
Feminax Ultra 250mg  9 Tablets

Feminax Ultra 250mg 9 Tablets

Feminax Ultra 250mg tablets contain Naproxen 250mg. They are formulated to provide relief from period pain and menstrual cramps.

  • RRP £4.29
  • Our Price: £4.09
  • More Info about Feminax Ultra 250mg  9 Tablets
Ultramol Soluble 32 Tablets

Ultramol Soluble 32 Tablets

Ultramol Soluble are recommended for headaches, toothache, neuralgia, migraine, rheumatic pains, fever, aches and pains, sore throat and period pains.

  • RRP £4.25
  • Our Price: £3.99
  • More Info about Ultramol Soluble 32 Tablets
Nurofen Caplets 200mg 24 caplets

Nurofen Caplets 200mg 24 caplets

Nurofen Caplets 200mg are easy to swallow caplets providing fast and effective relief from pain. Each caplet contains 200mg iburofen.

  • RRP £3.55
  • Our Price: £3.35
  • More Info about Nurofen Caplets 200mg 24 caplets
Paracodol Soluble Tablets 32 Tablets

Paracodol Soluble Tablets 32 Tablets

Paracodol Tablets contain a combination of paracetamol and codeine, one of the strongest pain killers available without prescription. Paracodol Tablets should be dissolved in water before taking which will allow them to be absorbed rapidly yet be gentle on the stomach. Paracodol tablets are suitable for treating headaches, migraine, muscular and rheumatic pain sore throats and cold and flu symptoms.

  • RRP £3.99
  • Our Price: £3.69
  • More Info about Paracodol Soluble Tablets 32 Tablets